Por favor, use este identificador para citar o enlazar este ítem: http://repositorio.usil.edu.pe/handle/USIL/8438
Título : Upper semicontinuity of global attractors for a viscoelastic equations with nonlinear density and memory effects
Autor : Santaria Leuyacc, Yony Raúl
Crisostomo Parejas, Jorge Luis
Palabras clave : Dynamical systems
Nonlinear equations
Data storage equipment
Fecha de publicación : feb-2019
Editorial : John Wiley and Sons Ltd
Citación : Santaria Leuyacc, Y. R., & Crisostomo Parejas, J. L. (2019). Upper semicontinuity of global attractors for a viscoelastic equations with nonlinear density and memory effects. Mathematical Methods in the Applied Sciences, 42(3), 871-882.
Resumen : This paper is devoted to showing the upper semicontinuity of global attractors associated with the family of nonlinear viscoelastic equations (Formula presented.) in a three-dimensional space, for f growing up to the critical exponent and dependent on ρ ∈ [0,4), as ρ→0+. This equation models extensional vibrations of thin rods with nonlinear material density ϱ(∂tu) = |∂tu|ρ and presence of memory effects. This type of problems has been extensively studied by several authors; the existence of a global attractor with optimal regularity for each ρ ∈ [0,4) were established only recently. The proof involves the optimal regularity of the attractors combined with Hausdorff's measure.
URI : http://repositorio.usil.edu.pe/handle/USIL/8438
http://onlinelibrary.wiley.com/doi/abs/10.1002/mma.5389
http://dx.doi.org/10.1002/mma.5389
ISSN : 0170-4214
Aparece en las colecciones: Artículos Académico-científicos

Ficheros en este ítem:
No hay ficheros asociados a este ítem.


Los ítems de DSpace están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.

Herramientas de Administrador